Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 105, NWS Fort Worth, TX

June 20, 2011Palo Pinto County, Young County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 20, 2011, 8:45 PM CDT for Palo Pinto County, Young County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 8:45 PM CDT (01:45 UTC)
Expired
Jun 20, 2011, 9:15 PM CDT
In force
30 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Palo Pinto County, TX, Young County, TX

The radar

The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:12 PM CDTHAIL 2.75Graford, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WFUS54 KFWD 210145
TORFWD
TXC363-503-210215-
/O.NEW.KFWD.TO.W.0105.110621T0145Z-110621T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 845 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
  POSSUM KINGDOM STATE PARK...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  GRAFORD AROUND 905 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3296 9862 3302 9855 3306 9843 3301 9842
      3300 9806 3288 9806 3281 9857 3295 9858
TIME...MOT...LOC 0145Z 257DEG 40KT 3292 9851

$$


85/NH
1 follow-up statement
248 
WWUS54 KFWD 210200
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT MON JUN 20 2011

TXC503-210209-
/O.CAN.KFWD.TO.W.0105.000000T0000Z-110621T0215Z/
YOUNG TX-
900 PM CDT MON JUN 20 2011

...THE TORNADO WARNING FOR SOUTHEASTERN YOUNG COUNTY IS CANCELLED...

THE TORNADIC PART OF THE SEVERE THUNDERSTORM HAS MOVED OUT OF 
SOUTHEASTERN YOUNG COUNTY AND THE TORNADO WARNING HAS BEEN 
DISCONTINUED. A SEVERE THUNDERSTORM WARNING FOR LARGE HAIL AND 
DAMAGING WINDS CONTINUES.

LAT...LON 3296 9855 3295 9843 3301 9842 3300 9806
      3288 9806 3281 9857 3295 9858
TIME...MOT...LOC 0159Z 265DEG 33KT 3290 9837

$$

TXC363-210215-
/O.CON.KFWD.TO.W.0105.000000T0000Z-110621T0215Z/
PALO PINTO TX-
900 PM CDT MON JUN 20 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
PALO PINTO COUNTY...

AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE 
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A 
TORNADO. THIS TORNADIC PART OF THIS THUNDERSTORM WAS LOCATED NEAR 
POSSUM KINGDOM LAKE...AND WAS MOVING EAST AT 40 MPH. RADAR CONTINUES 
TO SHOW ROTATION WITH THIS THUNDERSTORM AND ANOTHER TORNADO MAY 
QUICKLY FORM AT ANY TIME.

THE TORNADO WILL BE NEAR...
  GRAFORD AROUND 910 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

&&

LAT...LON 3296 9855 3295 9843 3301 9842 3300 9806
      3288 9806 3281 9857 3295 9858
TIME...MOT...LOC 0159Z 265DEG 33KT 3290 9837

$$


92

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 20, 7:40 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 20, 7:40 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT MON JUN 20 2011

.UPDATE...
WILL ISSUE UPDATE TO REMOVE RED FLAG WARNING AND WIND ADVISORY.
WATCH CONTINUES. 84

&&

.AVIATION...
NOW THAT CONVECTION HAS FORMED...LINEAR EXTRAPOLATION AND
GUIDANCE BRINGS TSRA LINE ACROSS METROPLEX IN THE 02Z/05Z TIME
FRAME WITH MOST LIKELY TIME OF ARRIVAL DFW OF 03Z. HAVE ISSUED
AMENDMENTS FOR TEMPO TSRA TO REFLECT THIS. STORMS SHOULD HAVE A
COLD POOL BY THEN SO LIGHTNING WILL LIKELY OCCUR BEHIND THE LINE
AS WELL AS ALONG IT. ONE WILD CARD THAT MAY FURTHER AFFECT
FORECASTS IS THAT HRRR IS FORECASTING REDEVELOPMENT BEHIND THIS
LINE. THIS IS NOT SUPPORTED YET BY ALL THE GUIDANCE...BUT SHOULD
TRENDS GO THAT WAY TSRA WILL HAVE TO BE EXTENDED FARTHER INTO THE
OVERNIGHT HOURS. 84

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/
PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS
NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE
PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE
NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG
SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD
DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND
ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8
PM.

ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST
WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON.
THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE
OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW
THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST
WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS
ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE
WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS.
CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER
WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER
PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE
STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED
IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE
ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO
THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION
AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON
HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY
WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF
INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH.

UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF
SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS
OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT
UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE
THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE
NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT
LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT
FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE
REGION IN THE EXTENDED RANGE.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  95  76  95  76 /  30  30  50  20  20
WACO, TX              78  97  76  96  74 /   5  30  50  30  20
PARIS, TX             75  91  74  93  70 /  40  40  50  20  10
DENTON, TX            76  94  72  95  73 /  40  30  50  10  10
MCKINNEY, TX          78  92  73  95  71 /  40  30  50  10  10
DALLAS, TX            77  95  77  95  77 /  30  30  50  20  20
TERRELL, TX           77  94  75  96  73 /  20  30  50  20  20
CORSICANA, TX         76  97  76  96  75 /  10  30  50  30  20
TEMPLE, TX            77  98  75  96  73 /   5  20  40  30  20
MINERAL WELLS, TX     76  97  71  96  72 /  30  30  50  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT MON JUN 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
325 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH EARLY
EVENING.

A RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A GAINESVILLE TO
CORSICANA TO TEMPLE LINE.

STRONG SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE
EXPECTED THROUGH EARLY EVENING. THE GUSTY WINDS COMBINED WITH LOW
AFTERNOON HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS
ACROSS MUCH OF NORTH TEXAS.

THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT ACROSS THE
NORTHERN HALF OF NORTH TEXAS. BEST CHANCES FOR STORMS WILL BE
NORTH OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD BE SEVERE
WITH DAMAGING DOWNBURST WINDS AND HAIL BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT.
A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING ACROSS NORTHERN
PARTS OF NORTH TEXAS.

92

In the hours before

Local storm report, Jun 20, 8:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             BOWIE                   33.57N  97.85W
06/20/2011  E0.75 INCH       MONTAGUE           TX   TRAINED SPOTTER
Local storm report, Jun 20, 8:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             3 SE OLNEY              33.34N  98.73W
06/20/2011  E1.50 INCH       YOUNG              TX   PUBLIC
Local storm report, Jun 20, 8:15 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     OLNEY                   33.37N  98.77W
06/20/2011  E60 MPH          YOUNG              TX   PUBLIC
Local storm report, Jun 20, 8:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             2 E GRAHAM              33.10N  98.57W
06/20/2011  E2.50 INCH       YOUNG              TX   BROADCAST MEDIA
Local storm report, Jun 20, 8:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             LOVING                  33.27N  98.52W
06/20/2011  E1.75 INCH       YOUNG              TX   AMATEUR RADIO
Local storm report, Jun 20, 8:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             ELIASVILLE              32.95N  98.75W
06/20/2011  E1.75 INCH       STEPHENS           TX   PUBLIC

            PING PONG AND GOLFBALL SIZE HAIL COVERING GROUND

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:00 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant60 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 1:50 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 3:49 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt38 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:45 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 8:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt58 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.